1mg, best e pharmacy in India

ARDEN 1000 MG TABLET

Tablet
Rs.19.71for 1 strip(s) (10 tablets each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition FOR ARDEN

Paracetamol(1000 mg)

food interaction for ARDEN

alcohol interaction for ARDEN

pregnancy interaction for ARDEN

lactation interaction for ARDEN

medicine interaction for ARDEN

food
alcohol
pregnancy
lactation
medicine
It is better to take Arden 1000 mg tablet with food.
Arden 1000 mg tablet may cause excessive drowsiness and calmness with alcohol.
UNSAFE
Arden 1000 mg tablet may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Arden 1000 mg tablet is probably safe to use during breastfeeding. Please consult your doctor.
SAFE
  • LIFE-THREATENING INTERACTION
    ZYDOL 50MG SUSPENSION, DYNAPAR AQ INJECTION 1ML, EPSOLIN 50MG/2ML INJECTION & 7 more
  • SALT INFORMATION FOR ARDEN

    Paracetamol(1000 mg)

    Uses

    Arden 1000 mg tablet is used in the treatment of headache, joint pain, dental pain, nerve pain, muscular pain, menstrual pain, migraine and fever

    How it works

    Arden 1000 mg tablet blocks the release of certain chemical messengers that are responsible for inflammation, pain, and fever.

    Common side effects

    Skin redness, Allergic reaction, Shortness of breath, Running nose, Nausea, Liver injury, Abnormal blood cell count, Facial swelling, Blisters on skin

    SUBSTITUTES FOR ARDEN

    13 Substitutes
    13 Substitutes
    Sorted By
    RelevancePrice
    • XT PARA 1000 MG TABLET
      (12 tablets in strip)
      Unichem Laboratories Ltd
      Rs. 3.92/tablet
      Tablet
      Rs. 47
      pay 99% more per tablet
    • PYRIGESIC 1000 MG TABLET
      (10 tablets in strip)
      East India Pharmaceutical Works Ltd
      Rs. 2.10/tablet
      Tablet
      Rs. 21
      pay 7% more per tablet
    • XYKAA EXTEND 1000 MG TABLET
      (10 tablets in strip)
      Troikaa Pharmaceuticals Ltd
      Rs. 3.52/tablet
      Tablet
      Rs. 35.20
      pay 79% more per tablet
    • PA 12 1000MG TABLET
      (12 tablets in strip)
      Lincoln Pharmaceuticals Ltd
      Rs. 3.75/tablet
      Tablet
      Rs. 44.99
      pay 90% more per tablet
    • ACTON OR 1000MG TABLET
      (10 tablets in strip)
      Apex Laboratories Pvt Ltd
      Rs. 3.51/tablet
      Tablet
      Rs. 35.10
      pay 78% more per tablet

    Top Physicians

    Expert advice FOR ARDEN

    • Do not take if you are taking any other products that contain paracetamol, or are allergic to paracetamol or any of the other ingredients.
    • Do not take paracetamol if you drink three or more alcoholic beverages every day.
    • Consult your doctor immediately if you have any skin reaction such as skin reddening, blisters, or rash.
    • Do not take paracetamol without consulting your doctor if you are pregnant or breast feeding.

    Frequently asked questions FOR ARDEN

    Paracetamol

    Q.

    Is paracetamol an antibiotic?
    No, paracetamol is not an antibiotic. It's an analgesic (pain-killer) and anti-pyretic (for the relief of fever).

    Q.

    Is paracetamol a NSAID?
    Yes, paracetamol is a NSAID (non-steroidal anti-inflammatory drug) which has analgesic (painkiller) and antipyretic (for the relief of fever) properties.

    Q.

    Is paracetamol an analgesic?
    Yes, paracetamol is an analgesic (painkiller) medicine and can be used for the relief of pain, for example, toothache, headache, and sprain.

    Articles


    Content on this page was last updated on 03 February, 2017, by Dr. Varun Gupta (MD Pharmacology)